MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP-SITE P-LCK 2.9X15.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint regarding anchor breakage is confirmed based on field images showing fractured component fragments.After reviewing all available information; including the returned device (if applicable), photographs, videos, event description, and any additional field input.Arthrex has determined the most probable cause.The likely cause is a user error, attributed either to misaligned insertion or prying/leveraging of the screw during placement.The allegation concerning missing traction tower components cannot be confirmed, as no supporting photographic evidence was provided.
 
Event or Problem Description
On (b)(6) 2025, an arthrex subsidiary employee reported via email that an anchor breakage occurred during the repair procedure involving ar-1923bc biocomposite pushlock suture anchors (2.9 x 15.5 mm).Upon arrival at the facility, it was noted that items were missing in the surgical kit, specifically components required for the traction tower.Once the issue was resolved and the surgery commenced, the reporting technician assisted with instrumenting the procedure.The perforations were performed by a medical resident, while the surgeon inserted the anchors.The first anchor broke due to incorrect alignment during insertion.A second anchor was placed correctly and remained intact.Despite confirming the material was appropriate for use, subsequent anchors continued to break during insertion.The broken pieces were retrieved from the patient, and the case was completed with another product.This was discovered during a left shoulder arthroscopy for bankart and hill-sachs lesions, along with a bankart instability repair procedure on (b)(6) 2025.Additional information has been requested on 10/28/2025.

Brand Name
BIO-COMP-SITE P-LCK 2.9X15.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23547069
Report Number1220246-2025-05064
Device Sequence Number9683320
Product Code MAI
UDI-Device Identifier00888867023017
UDI-Public(01)00888867023017(11)240507(17)280430(10)15244600
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP-SITE P-LCK 2.9X15.5MM
Device Catalogue NumberAR-1923BC
Device Lot Number15244600
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown